# SDR ABXA20140508155

- Difficulty date: May 8, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018VB109
- Aircraft time: 55,332 hours, 40,606 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON OTBD SIDE BEHIND PANEL OPENING 447 ERX IN HYD BAY A CHANNEL IS CRACKED AT APPROXIMATELY NAC STATION 310, CRACK IS 3 INCHES.  R & R AFT FAIRING OTBD BEAM IAW DWG 313T 2380 & SRM 51-40-02.  CRACKED LENGTH IS 3 INCHES, PN 313T1380-242, PART NAME AFT FAIRING OTBD BEAM, SN NA , EXACT FS & BS LOCATION NAC 305.  ACFT WAS GNDED.
